# SDR NOCA07107

- Difficulty date: March 23, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 08246F1
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE THE APU SHUTDOWN AND THE APU FIRE BOTTLE DISCHARGE LIGHT CAME ON.  INSPECTED THE APU COMPARTMENT AND FOUND NO EVIDENCE OF APU FIRE, THERE WAS EVIDENCE THAT THE APU FIRE BOTTLE HAD DISCHARGED.  REPLACED APU FIRE BOTTLE, PERFORMED BITE ON THE ECU PER FIM 49-11-00 FIG 103, NO FAULTS.  INSPECTED APU COMPARTMENT AND APU EXHAUST, NO DAMAGE OF EVIDENCE OF A FIRE FOUND.
